MAUDE Adverse Event Report: CORDIS DE MEXICO CATH F5 INF PIG145 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS DE MEXICO CATH F5 INF PIG145 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 534552S
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The products were not returned for analysis. a device history record (dhr) review could not be conducted as the sterile lot number was not provided.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
It was reported that there were two infiniti 5f pig tail catheters that separated above the hub joint inside the patient.The catheters were removed from the patient safely by pulling the external part of the catheter.There were no patient injuries.
 
Additional Manufacturer Narrative
This mdr report will be unreported as this is a duplicate of mdr report 9616099-2017-01017.

Brand Name
CATH F5 INF PIG145 110CM 6SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6449399
Report Number9616099-2017-01015
Device Sequence Number13626719
Product Code DQO
UDI-Device Identifier20705032013922
UDI-Public20705032013922
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number534552S
Device Catalogue Number534552S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1